Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 508 - 517

Equations Of Long Waves With A Free Surface III. The Multidimensional Case

Authors
Boris A KUPERSHMIDT
Corresponding Author
Boris A KUPERSHMIDT
Received 1 December 2004, Accepted 19 January 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.5How to use a DOI?
Abstract
Long-wave equations for an incompressible inviscid free-surface fluid in N + 1 dimesions are derived and shown to be Hamiltonian and liftable into the space of moments.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
508 - 517
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A KUPERSHMIDT
PY  - 2005
DA  - 2005/11
TI  - Equations Of Long Waves With A Free Surface III. The Multidimensional Case
JO  - Journal of Nonlinear Mathematical Physics
SP  - 508
EP  - 517
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.5
DO  - https://doi.org/10.2991/jnmp.2005.12.4.5
ID  - KUPERSHMIDT2005
ER  -